# SDR SWIA200922818

- Difficulty date: September 30, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 16,750 hours, 14,370 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PLATE 640CB FRAME CRACKED.  (C CHECK)  REPAIRED PER REO.
